Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On nonmaterial surfaces with structure

Authors: Nancy M. Pfenning and W. O. Williams
Journal: Quart. Appl. Math. 51 (1993), 559-576
MSC: Primary 73B99; Secondary 73B30
DOI: https://doi.org/10.1090/qam/1233530
MathSciNet review: MR1233530
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73B99, 73B30

Retrieve articles in all journals with MSC: 73B99, 73B30

Additional Information

DOI: https://doi.org/10.1090/qam/1233530
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society